# SDR SWAA2023112223298

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 30,007 hours, 14,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EXIT SIGN FACE COVER IN CEILING LOOSE<[01] R&R OVERWING EXIT EMERGENCY LIGHT ASSY REF AMM 33-51-01; PERFORMED OPS CHECK OF LIGHTS REF 33-51-00; OPS CHECK GOOD.
